MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: " during a tavr procedure ultrasound and micropuncture were utilized to gain central acces in the left common femoral artery.Vessel size was 6.5mm with no reported clacification or tortuosity.Measured depth for the manta was 2+1cm.Post deployment, dissection at manta site- ballooned to restore flow.The patient was reported as fine post the procedure.".
 
Additional Manufacturer Narrative
(b)(4).The customer report of vessel damage/dissection was confirmed by visual inspection of the customer supplied photo and videos.However, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Additional information indicated that a transcatheter aortic valve replacement (tavr) was being performed.The procedure sheath was a 14fr edwards esheath.No issues with advancing or withdrawing procedure sheaths during the case.The artery access location was the left common femoral artery (cfa), and the vessel size was 6.5mm.The cfa access location was central.A micropuncture kit was used to gain access with ultrasound, and only one attempt was needed.There was no calcification or tortuosity.The manta was deployed at the measured deployment depth of 2+1cm.Time to hemostasis was immediate.Medical intervention was required in the form of balloon angioplasty.No blood transfusion was performed.The manta was deployed on a soft j-wire exchanged prior to deployment.It is unknown if the reported dissection was caused by the procedural sheath or the manta sheath.Per the customer, it is unclear if the anchor was positioned correctly in the vessel.The collagen was not deployed within the vessel.The issue was resolved with a balloon angioplasty procedure.The probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: " during a tavr procedure ultrasound and micropuncture were utilized to gain central access in the left common femoral artery.Vessel size was 6.5mm with no reported calcification or tortuosity.Measured depth for the manta was 2+1cm.Post deployment, dissection at manta site- ballooned to restore flow.The patient was reported as fine post the procedure.".

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23476271
Report Number3010252479-2025-00109
Device Sequence Number10329529
Product Code MGB
UDI-Device Identifier10841156111335
UDI-Public(01)10841156111335(11)240605(17)251205(10)73F2400237(21)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/05/2025
Device Catalogue Number2115
Device Lot Number73F2400237
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient Age88 YR
Patient SexFemale
Patient Weight64 KG